Principal points and self-consistent points of symmetric multivariate distributions

Tarpey, Thaddeus . Journal of Multivariate Analysis 1995. 53 :39-51

Locate this article in:

Bibtex

@article{CIS-127141,
  Author = {Tarpey, Thaddeus},
  Title = {Principal points and self-consistent points of symmetric multivariate distributions},
  Journal = {Journal of Multivariate Analysis},
  Volume = {53},
  Year = {1995},
  Pages = {39--51},
  Keywords = {Principal components, Elliptical distribution}
}

Similar articles